# SDR QMLA2013013113019

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N772AL
- Make and model: Bell 407
- Aircraft serial: 53040
- Aircraft time: 8,160 hours, 34,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 163-198
- Part time: 8,160 hours, 34,734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF CONCERN FOUND ON RT OUTER FUSALAGE SKIN.  FIRST IS A CRACK ABOUT .7500" AT BS 163 &  SECOND IS A OUTER SKIN DEBONDING  AT BS 198.
